# SDR IPXA2017091221626

- Difficulty date: August 18, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA310251
- Condition: Gouged
- Location: Bs 1781-1787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FUSELAGE SKIN AT BS 1781 - 1787, LONGERONS 39 - 42R GOUGED.  REPAIRED THE SKIN IAW EA 011-5330-01-A6973, REV I/R, AND EO MD11-5330-65632-A.
